# SDR 2008UALA02872

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 24,423 hours, 10,327 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9F4027507
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND PORTABLE OXYGEN BOTTLE LOW AT SEAT ROW 26 ABC.  REPLACED O2 BOTTLE.
